# SDR AALA20090715MCO02

- Difficulty date: July 15, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N589AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53252
- Aircraft time: 57,326 hours, 24,035 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Part number: 20219742
- Condition: Malfunctioned
- Location: Outflow Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AIRCRAFT WOULD NOT PRESSURIZE.  REPEAT.  RETURNED TO MCO AND LANDED WITHOUT INCIDENT.  FOUND OUTFLOW VALVE ACTUATOR MALFUNCTIONED.  REPLACED CABIN PRESSURE OUTFLOW VALVE.
